# SDR USAA2009062591587

- Difficulty date: June 22, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Part number: 810A000005
- Part serial: 02995
- Condition: Failed
- Location: Rudder
- Part time: 40,369 hours, 16,350 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD, CREW REPORTED RUDDER FLUTTER, DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  MX REPLACED THE GREEN, YELLOW AND BLUE RUDDER SERVO CONTROLS DUE TO FAILURE OF RUDDER FREE PLAY CHECKS.  (K)
